MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT 01.32.152MB DOUBLE MOBILITY ACETABULAR SHELL Ø52; HIP DOUBLE MOBILITY ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT 01.32.152MB DOUBLE MOBILITY ACETABULAR SHELL Ø52; HIP DOUBLE MOBILITY ACETABULAR SHELL
Model Number 01.32.152MB
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 years and 10 months after the primary surgery, the surgeon observed that the patient had a malpositioned cup and the cause of the malpositioning is unknown.The surgeon revised the medacta cup and liner with competitor components and revised the medacta head with a medacta head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 06-jun-2023.Lot 2001266: (b)(4) items manufactured and released on 11-may-2020.Expiration date: 2025-04-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
CUP: MPACT 01.32.152MB DOUBLE MOBILITY ACETABULAR SHELL Ø52
Common Device Name
HIP DOUBLE MOBILITY ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17144072
Report Number3005180920-2023-00437
Device Sequence Number1907825
Product Code LPH
UDI-Device Identifier07630030860973
UDI-Public07630030860973
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2025
Device Model Number01.32.152MB
Device Catalogue Number01.32.152MB
Device Lot Number2001266
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale